# SDR ZW0A0103003

- Difficulty date: June 5, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND LIGHT CORROSION ON METAL FLOOR PANEL APPROX STA 197 TO 200, RBL 52 TO 57.  REMOVED AND FABRICATED NEW PANEL.
